Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    7
  • comments
    3
  • views
    6162

Day 52

Glaminmotion

308 views

Doing the same things and added asprin masks about 3 weeks ago (I know I know, terrible at updating) really liked it for a while. Plumped, tightened and smoothed my skin. Then like many others I developed what seemed liked a heat rash and discontinued use. I might resume again in about two weeks. I liked it that much :D)))

Side effects: Raised skin on my arm like a heat rash, enlarged pores on my face and dry skin. I've also noticed that it's thinned my skin a bit because I keep getting these little scratches I know nothing about.

Smooth sailing so far thrilled actually. Still at 40 mg a day will be increased to 80 next month. Also notice when I drink it gives my skin a very dull look - thinking it's my liver saying NO! Trust me I'm listening.



1 Comment


Sounds you're doing pretty well :- I read about the aspirin masks, on a review. However I thought I shouldn't begin this because I'm on my accutane treatment. Are you referring to this mask, does it help? didn't you get burning red skin of this? Sorry for the questions, I'm quite curious about it. Normally I drink some wine with supper, yet I kind of get drunk of two glasses! Maybe it's in my mind but i get the feeling I can't handle alcohol that much anymore. Take care. X Karen

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

                ×